# SDR TIM2001F00004

- Difficulty date: June 18, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99
- Aircraft serial: U112
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 505243269
- Condition: Worn
- Location: Rudder Pedel
- Part time: 38,271 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RUDDER PEDAL PIVOT HOLES WERE FOUND TO BE ELONGATED.  THE WEAR APPEARS TO BE NORMAL.  THE RUDDER PEDAL ARM WAS REPLACED WITH A SERVICEABLE ARM AND SAFTIED AND LUBED.  SINCE THE RUDDER PEDAL IS A HIGH USE ASSEMBLY,  A HEAVIER LUBRICATING MEDIUM SHOULD BE CONSIDERED.  A LIGHT GREASE MIGHT PROVIDE BETTER PROTECTION AGAINST WEAR.
